# SDR CA150828008

- Difficulty date: August 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 10018310
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LT MLG FAILED TO RETRACT ON FIRST TAKEOFF POST REPLACEMENT OF SECONDARY SELECTOR VALVE.  THE ACFT WAS BROUGHT INTO THE HANGAR PLACED ON JACKS AND FAILURE WAS ISOLATED TO THE NEWLY INSTALLED SECONDARY SELECTOR VALVE.   A REPLACEMENT VALVE WAS ROBBED FROM ANOTHER ACFT.  OPS CHECK CARRIED OUT SERVICEABLE.  NO FURTHER RECURRENCE. THE INLINE FILTERS ON THE ORIGINAL SELECTOR VALVE WERE INSPECTED WITH NO FINDINGS, FILTERS NOT COLLAPSED OR CONTAMINATED.
